U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

My brother is 2 and he has a rash on his balls with bumps from his ballsbto his butt and down his legs he got this when he was on amoxicillian. what?

2 doctor answers2 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Could be fungal: A rash of that nature in this local is likely due to an overgrowth of fungus called candida, permitted when the abx killed off some of the bacteria that compete with it for food. The poo always has some of this fungus in it, and extra amounts can trigger a bumpy rash as you describe. A simple antifungal cream rxd by your dr can end it. This would not be considered an allergy to amox.
Dr. Marina Armendariz
Pediatrics 26 years experience
Yeast infection: He may need to see his doctor. He needs an anti fungal ointment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 17, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.